GoodSense® Aller-Ease Image

GoodSense® Aller-Ease

Keep Allergy Symptoms at Bay

Compare to Allegra® Allergy Active Ingredient. The active ingredient in GoodSense® Aller-Ease is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

One dose of GoodSense® Aller-Ease works for a full 24 hours. GoodSense® Aller-Ease is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Each tablet contains the original prescription strength of 180 mg of Fexofenadine Hydrochloride. It provides 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.

 

What’s Inside:

Active ingredient (in each tablet): Fexofenadine HCI 180 mg, antihistamine. 

Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, providone, titanium dioxide.

Directions

  • Adults and children 12 years of age and over: take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours.
  • Children under 12 years of age: do not use.
  • Adults 65 years of age and older: ask a doctor.
  • Consumers with kidney disease: ask a doctor.